MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number PS10.0-80D265
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned for evaluation.Root cause is unable to be determined at this time.The reported event has been addressed in the device labeling.
 
Event or Problem Description
Information was received via literature that the patient had disseminated cortical osteolyses only on the right side level with the nail¿s telescopic junction which was clearly atypical and potentially implant-related.Complete resolution of the osseous alterations was achieved.
 
Additional Manufacturer Narrative
The lot number for the device is unknown.However, two potential lot numbers were provided: 0013119aaa (manufacture date of jan 31, 2020).0013123aaa (manufacture date of jan 31, 2020).Journal article citation: frommer, adrien, et al."focal osteolysis and corrosion at the junction of precice stryde intramedullary lengthening device." bone and joint research, vol.10, no.7, 16 july 2021.Https://online.Boneandjoint.Org.Uk/doi/epub/10.1302/2046-3758.107.Bjr-2021-0146.R1.
 
Event or Problem Description
N/a.
 
Event or Problem Description
Additional information was received that the patient had lytic osteolysis and that they reported pain during distraction and consolidation.
 
Additional Manufacturer Narrative
Corrected data.

Brand Name
PRECICE STRYDE SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise dr, suite 100
aliso viejo CA 92656
MDR Report Key11092364
Report Number3006179046-2020-00532
Device Sequence Number3739912
Product Code HSB
UDI-Device Identifier00887517951182
UDI-Public887517951182
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPS10.0-80D265
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/03/2020
Supplement Date Received by Manufacturer07/23/2021
08/23/2021
Initial Report FDA Received Date12/29/2020
Supplement Report FDA Received Date08/06/2021
09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age22 YR
Patient Weight40